# SDR COEA2019110763810

- Difficulty date: September 26, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: S5367126500000
- Condition: Corroded
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 200005 HEAVY CHECK COE/MINOR REPAIR: POTABLE WATER SERVICE DOOR HAS LEVEL 2 CORROSION ON EXTERIOR AND INTERIOR SURFACES. CORRECTIVE ACTION: REPLACED DOOR WITH OEM PART.
